# SDR IPXA2017050916940

- Difficulty date: May 2, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 24,936 hours, 15,605 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bracket
- Part number: UL25939
- Part serial: 01410717
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-10, NR 1 ENGINE OTBD COMBUSTION SECTION ATTACH BRACKET TO BREATHER CRACKED.  REMOVED & REPLACED THE BRACKET IAW SRM 51-40-02
